Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Radio Physics and Radio Astronomy

ISSN Print: 2152-274X
ISSN Online: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

Radio Physics and Radio Astronomy

DOI: 10.1615/RadioPhysicsRadioAstronomy.v1.i4.50
pages 309-320

WAVE DIFFRACTION BY DOUBLE-PERIODIC GRATINGS OF CONTINUOUS CURVILINEAR METAL STRIPS PLACED ON BOTH SIDES OF A DIELECTRIC LAYER

P. L. Mladyonov
Institute of Radio Astronomy, National Academy of Sciences of Ukraine, 4, Krasnoznamennaya St., Kharkov 61002, Ukraine
S. L. Prosvirnin
V. Karazin National University of Kharkov; Institute of Radio Astronomy, National Academy of Sciences of Ukraine

ABSTRACT

The paper suggests a numerical analysis of electromagnetic wave scattering by a planar double-layered structure involving double-periodic strip gratings on both sides of a dielectric layer. The characteristics of the double-layered strip grating are analyzed in comparison with properties of a single plane array. The influence of the strip shift in neighboring gratings upon frequency dependence of reflection coefficient is also analyzed. Resonant dependences of surface current amplitudes on the strips are considered for the case of small separation between the grating layers.


Articles with similar content:

Symmetric Oscillations of a Porous-Elastic Strip with Free Surfaces for the Case of Closed Pores
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 6
N. S. Gorodetska
GENERATION OF TRANSVERSE MODES WITH AZIMUTHAL POLARIZATION IN A TERAHERTZ BAND WAVEGUIDE LASER
Telecommunications and Radio Engineering, Vol.73, 2014, issue 20
V. A. Svich, V. S. Senyuta, M. N. Legenkiy, A. N. Topkov, А. V. Degtyarev, V. A. Maslov, O. V. Gurin
ASPECT-SENSITIVE SCATTERING OF HF RADIO WAVES BY FIELD-ALIGNED IRREGULARITIES OF A PLANE-STRATIFIED IONOSPHERE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 3
B. W. Reinisch, Vladimir G. Galushko, V. G. Bezrodny
Interaction of a Plane Electromagnetic Wave with a Semiconductor-Dielectric Structure Containing a Diffraction Grating
Telecommunications and Radio Engineering, Vol.60, 2003, issue 7-9
Aleksei Ivanovich Tsvyk, E. M. Khutoryan
EIGENMODES AND RESONANCE PROPERTIES OF ONE‐DIMENSIONALLY PERIODIC METALLIC BAR GRATINGS. PART 1: CLASSICAL GRATING
Telecommunications and Radio Engineering, Vol.72, 2013, issue 15
Andrei Olegovich Perov, A. A. Kirilenko, S. L. Senkevich